# SDR GUU2005F00049

- Difficulty date: September 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: AGC1
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9230 - FLL-NAS - EMERGENCY TRACK LIGHTS INOPERATIVE IN CABIN.  REPLACED CABIN EMERGENCY LIGHT FUSELAGE.  (M)
